Differential modules defined by systems of equations
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 37-57
@article{RSMUP_1996__95__37_0,
     author = {Adolphson, Alan and Sperber, Steven},
     title = {Differential modules defined by systems of equations},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {37-57},
     zbl = {0944.12003},
     mrnumber = {1405354},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__37_0}
}
Adolphson, Alan; Sperber, Steven. Differential modules defined by systems of equations. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 37-57. http://www.numdam.org/item/RSMUP_1996__95__37_0/

[1] A. Adolphson, Hypergeometric functions and rings generated by monomials, Duke Math. J., 73 (1994), pp. 269-290. | MR 1262208 | Zbl 0804.33013

[2] A. Adolphson - S. Sperber, Exponential sums and Newton polyhedra: Cohomology and estimates, Ann. Math., 130 (1989), 367-406. | MR 1014928 | Zbl 0723.14017

[3] D.N. Bernstein, The number of roots of a system of equations, Func. Anal. Appl., 9 (1975), pp. 183-185 (English translation). | MR 435072 | Zbl 0328.32001

[4] B. Dwork - F. LOESER, Hypergeometric series, Japan. J. Math., 19 (1993), pp. 81-129. | MR 1231511 | Zbl 0796.12005

[5] N. Katz, Thesis, Princeton University (1966).

[6] N. Katz, On the differential equations satisfied by period matrices, Publ. Math. I.H.E.S., 35 (1968), pp. 223-258. | Numdam | MR 242841 | Zbl 0159.22502

[7] A.G. Khovanskii, Newton polyhedra and toroidal varieties, Func. Anal. Appl., 11 (1977), pp. 289-296 (English translation). | MR 476733 | Zbl 0445.14019

[8] A.G. Khovanskii, Newton polyhedra and the genus of complete intersections, Func. Anal. Appl., 12 (1978), pp. 38-46 (English translation). | MR 487230 | Zbl 0406.14035

[9] A.G. Kouchnirenko, Polyèdres de Newton et nombres de Milnor, Invent. Math., 32 (1976), pp. 1-31. | MR 419433 | Zbl 0328.32007

[10] H. Matsumura, Commutative Ring Theory, Cambridge University Press, Cambridge (1986). | MR 879273 | Zbl 0603.13001

[11] E. Spanier, Algebraic Topology, McGraw-Hill, New York (1966). | MR 210112 | Zbl 0145.43303